Positive pregnancy test without having a period since jan 2014 due to 3month dose of lupron depot
Patient :I had a lupron depot 3.75 shot 3month dose. I had it on dec 30, 2013. I had a period in Jan 2014 and none after that. For the past 2 weeks i have been feeling sick, nauseas, extremely tired to the point i will fall asleep anywhere. Last week i had very light mucus spot bleeding. Today i took a pregnancy test and it came out positive. Am i pregnant or is it the hormones from the lupron still acting up. Also last month i took a pregnancy test and it was negative.
A lot of women conceive immediately after the amenorrhea (absence of menses) induced by the leuprolide depot injection. Because of the overlapping periods of amenorrhea, it is very difficult for most women to know exactly when they conceived.
A positive pregnancy test indicates that you are pregnant. Taking a lupron shot does not interfere with the pregnancy test results and it is unlikely that it could be falsely positive. In addition, you also seem to be having all pregnancy like symptoms.
For further confirmation, I would recommend you visit an obstetrician to get yourself examined. An ultrasound examination will not only confirm the pregnancy but also will help you in knowing the exact gestational age of the baby.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.